# SDR COZA20230309141

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-59D
- Aircraft serial: 25065
- Aircraft time: 46,389 hours, 39,751 cycles
- Engine: Cfmint CFM563C1
- Engine time: 38,408 hours, 30,295 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT THE LEFT ENGINE SURGED REPEATEDLY.  THE ENGINE STOPPED SURGING WHEN AT FLIGHT IDLE.  AIRCRAFT LANDED WITH THE LEFT ENGINE AT IDLE POWER.
